# SDR 98ZZZM321

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT OVER SEAT ROW 10ABC WOULD NOT ILLUMINATE DURING OPERATIONAL TEST OF EMERGENCY LIGHTS.  MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT WAS SHORTED.  REMOVED AND REPLACED THE LIGHT ASSEMBLY, EXIT SIGN, BATTERY PACK AND CHARGER ASSEMBLY FOR SEAT ROW 10ABC.  OPERATIONAL CHECK GOOD.  (M)
